Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spasms in abdominal region, sporadic pain in legs below knee. Withdrawal effects of smoking cessation?

I am a 34 year old female. Iam otherwise healthy but have smoked on and off. I am currently trying to quit. Again. I am a individual without insurance yet, I live in an area where there is free or little cost healthcare availabe. Because I am relatively healthy ( except for smoking ), I am freaked out by my symptoms which are as follows: - Worsening pulsating or spasms in the lower abdominal region. - Sporatic pain in both legs below the knee
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, your symptoms do not relate to smoking(cigarette) . if you are trying to quit smoking, it relates to your mood only and nothing to do with cramps like pain in abdomen and legs. your symptoms seems to be psychologicaly related to smoking.. it is advised to continue avoiding cigarettes and smoking and that you can do with will power only. if yoursymptoms persists then you must be checked with some consultant
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor